# SDR SWAA2021061079869

- Difficulty date: June 6, 2021
- Submitted: June 10, 2021
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 52,434 hours, 31,117 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Fwd Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD SERVICE DOOR E/E LIGHT ON FWD GALLEY WALL IS BROKEN / REMOVED AND REPLACED FWD SERVICE DOOR E/E LIGHT ASSY ON FWD GALLEY WALL PER AMM 33-51-01
